NEED AN ACVICE

Doctor M. Manji and Doctor M. Chagani have kindly consented to answering medical queries we may have. Before asking, read the forum rules.

Moderators: Syed Kazim, Muhammad

User avatar
ustazhussein
Ask Member
Ask Member
Posts: 4
Joined: 23 Aug 2009, 06:36
Location: Damascus, Syria
Contact:

NEED AN ACVICE

Postby ustazhussein » 01 Sep 2009, 07:16

I need an advice from a professional doctor among you about those suffering from urinal prostate. The problem is about urinal lickage (one can not control his urine). What diet and what meidine should one apply who is in such a condition?
Verily Islam is the religion with God
User avatar
abuali
Ask Admin
Posts: 3664
Joined: 30 Sep 2004, 19:33
Location: Dar es Salaam
Contact:

Re: NEED AN ACVICE

Postby abuali » 02 Sep 2009, 01:06

I think there are a couple of doctors and medicine students on Ask.

If they read this I am sure they will answer. However, do ensure you consult a doctor in person.
User avatar
Muhammad
Ask Mod
Posts: 252
Joined: 31 Oct 2005, 02:00
Location: Dar-es-salaam
Contact:

Re: NEED AN ACVICE

Postby Muhammad » 03 Sep 2009, 02:37

(bismillah)
In His name The Most high
my 2 cents..
well there can be dozens of causes of urinal leakage.. it can b resulting from the control centre ( Brain) or motor ( the muscles preventing flow) and each of it can be a result of more causes.. diseases are of vast variety and can be due to some kind of infection or abnormal functioning of the organs..as brother Hasin adviced, you wud better consult personally
iltemase dua
Muhammad
"The ink of a scholar is holier than the blood of a martyr"
Ustaz Hussein
Ask Novice
Ask Novice
Posts: 129
Joined: 11 Feb 2008, 17:02

Re: NEED AN ACVICE

Postby Ustaz Hussein » 15 Sep 2009, 14:59

Someone give me advice that why when a small quantity of blood is removed from my body, i feel extreme diziness and blindness as if death is nearing me
Fatimah Zahra Karim
Ask Senior
Ask Senior
Posts: 437
Joined: 28 Oct 2004, 17:30

Re: NEED AN ACVICE

Postby Fatimah Zahra Karim » 15 Sep 2009, 16:39

This is what is known as a Vasovagal response. Some people's parasympathetic systems get activated on seeing blood. Blood vessels dilate, the brain does not get enough blood, and black-outs, dizziness and fainting can occur. For more info, just google vasovagal response.
If Allah assists you, there is none that can overcome you; and if He forsakes you, then who is there that can assist you after Him? And on Allah should the believers rely (Qur'an 3:160)
User avatar
Muhammad Mahdi
Ask Addict
Ask Addict
Posts: 1883
Joined: 09 Apr 2005, 22:42

Re: NEED AN ACVICE

Postby Muhammad Mahdi » 15 Sep 2009, 16:41

What she said...
and it would be better if you started a new thread for a new question with a descriptive name.
Image
The educated man has the right to manipulate the ignorant, if the ignorance of the of the ignorant is due to his own ignorance.
Ustaz Hussein
Ask Novice
Ask Novice
Posts: 129
Joined: 11 Feb 2008, 17:02

Re: NEED AN ACVICE

Postby Ustaz Hussein » 16 Sep 2009, 14:30

Salaam,

Very thanks to sister Fatema for the answer. May Allah be with you
Ustaz Hussein
Ask Novice
Ask Novice
Posts: 129
Joined: 11 Feb 2008, 17:02

Re: NEED AN ACVICE

Postby Ustaz Hussein » 16 Sep 2009, 14:41

The day was yesterday when we were having the test of HIVAIDS so that we should recieve our permit-stay (iqamah) in Syria. blood was taken out from me. When i came out, i fell on the earth. i didnot see a day like that day. I completely became blind and diziness was extreme upon me..........
Ustaz Hussein
Ask Novice
Ask Novice
Posts: 129
Joined: 11 Feb 2008, 17:02

Re: NEED AN ACVICE

Postby Ustaz Hussein » 16 Sep 2009, 14:44

But i think it is as sister Fatemazahra suggested. I am reading the toic of vasovagal response in the wikipedia and it gives the same answers
suhelc
Ask Doc
Posts: 4
Joined: 28 Oct 2005, 19:12
Location: Dar-es-salaam, Tanzania
Contact:

Re: NEED AN ACVICE

Postby suhelc » 16 Sep 2009, 23:47

Salaams,
When it comes to prostate problems for men, it depends on the severity of symptoms. Every man has an increasing prostate size with age but that does not mean he should get operated. However, if symptoms start to worsen or other complications develop, then surgery may be needed. As far as dribbling of urine is concerned, there are some drugs such as Prazocin available but it is best to consult your urologist to rule out other symptoms/signs which are potential indicators for surgery. As for diet, limit night time water consumption, reduce caffeine intake, avoid provocative medications such as anti-histamines.
Hope that helped.
Wassalaam.

Return to “Ask the Doctor”

Who is online

Users browsing this forum: No registered users and 1 guest